MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5NM TORQUE LIMITING HANDLE 6MM HXC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5NM TORQUE LIMITING HANDLE 6MM HXC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.641.002
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part number: 03.641.002, synthes lot number: 6607688, supplier lot number: n/a, release to warehouse date: june 2, 2011, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.It was reported on (b)(6), 2020, during evaluation at service and repair it was found out that the torque limiting handle had failed in calibration.The repair technician reported the device failed calibration.The cause of the issue is failed high.The item will be repaired and will be returned to the customer upon completion of the service and repair process.Attached service record router completed through operation 10.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020, during evaluation at service and repair it was found out that the torque limiting handle had failed in calibration.There was no patient involvement.This report involves one (1) 5nm torque limiting handle 6mm hxc.This is report 1 of 1 for (b)(4).

Brand Name
5NM TORQUE LIMITING HANDLE 6MM HXC
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10408288
Report Number2939274-2020-03541
Device Sequence Number11401267
Product Code LXH
UDI-Device Identifier10705034720104
UDI-Public(01)10705034720104
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.641.002
Device Catalogue Number03.641.002
Device Lot Number6607688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1